Bulletin of the American Mathematical Society

Mathematics and the national science foundation

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 56, Number 4 (1950), 285-287.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514828

Mathematical Reviews number (MathSciNet)
MR1565214

Citation

Mathematics and the national science foundation. Bull. Amer. Math. Soc. 56 (1950), no. 4, 285--287. https://projecteuclid.org/euclid.bams/1183514828


Export citation